I didn't have the thirst. However while being assessed to return to work Doc told me how much better I would feel after I come off tamoxifen because "It's nasty stuff and dries everything out!!!!". She was also a trained accupuncturist (Sp) so I'm not sure if that's an accupuncture diagnosis or a general medical observation if you know what I mean.
Makes you think tho.
10 days tamoxifen free.
totally agree gaynor! the night time trips 4 a wee get me down a bit cos i then cant get back 2 sleep.well i can,but thats when my lil darlings get up ! today i have had 4 ltrs of water, not thru choice,thru thirst! alex xxx
ive been on tamoxifen for over a year. still getting se and tried all makes, i just hope with all we have to put up with it keeps the big c away xxx gaynor
Hi Alex, yes, let us know if you see any difference, I have had all 3, and my thirst was the same on them all, I've had APS for the last 3 months, and this week noticed my thirst seems to have got worse!
Good luck x
hi,crazycatlady,i have been taking the wockhardt tabs, just got my new script(doesnt say brand ) will let u all know if they make a difference. love alex xx
I too used to wake up feeling hungover and drugged on tamoxifen. I've now switched to Aromasin and that is much better - though I still get very dehydrated.
SNAP!!!!! I've had the thirst thing too, posted earlier on in the year, as onc also told me she'd never heard of ANYONE with this SE, so think I'll show her this forum next time, as lots of other ladies feel the same - think I'm keeping the water board in business on my own - 2-3L per day! And I've tried all the different brands, and no difference was noted.
hi, been taking tam 4 5wks and also have had the thirst thing! thought it was the warm weather but since its cooled down lately i seem to have been thirstier. how strange!cant get enough of fizzy water. apart from the occasional night sweat,its the only side effect so far. love alex xxx
I'm very new to Tamoxifen but one of the things I've already noticed is that I feel dehydrated all the time. I am drinking lots more fluids to try and counteract it but it doesn't help as much as I thought it would. I don't exactly feel 'hungover' in the morning but I know what you mean and I'm not drinking much alcohol either.
Glad to know it's not just me! 🙂
Hello lovely gals!
I have been on tamoxifen for approx 3 months now. I still have the odd warm moment and chills occasionally which are fine. However I now wake up every day with that horrible hungover dehydrated feeling and it lingers until around midday. I am drinking at least 2 litres of fluid a day. By the afternoon/evening I feel great but then the whole thing starts again the next morning!!! ARRRGGGHHH!! Can't blame alcohol cuz I do not drink any during the week. If I do have a binge then to be honest I don't actually feel any worse than I do during the week.
Is anyone else having this problem? I mentioned it to my onc yesterday and she couldn't help as she hadn't heard of it! All my bloods are fine - I had a test this week and everything is normal. I don't feel particularly thirsty either, I just know that I need to drink gallons!!!!